MAUDE Adverse Event Report: STAAR SURGICAL EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS

STAAR SURGICAL EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS
Model Number VICM5 12.6 -09.00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault.In a separate visit the lens was repositioned, and the problem was resolved.Cause reported as unknown.
 
Additional Manufacturer Narrative
Additional information: b5-a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault.In a separate visit the lens was repositioned.In a third visit the lens was the lens was exchanged for a shorter length lens.The replacement lens resolved the problem.D6b- (b)(6) 2026.H6- implact code 4629.Claim# (b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key24347723
Report Number2023826-2026-00243
Device Sequence Number15871687
Product Code MTA
UDI-Device Identifier00840311300587
UDI-Public(01)00840311300587(11)251022(17)280930
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICM5 12.6 -09.00
Device Catalogue NumberVICM5 12.6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/21/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/24/2026
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45: LOT# UNK; FOAM TIP PLUNGER (FTP), LOT# UNK; INJECTOR MODEL: MSI-PF, LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient SexFemale